# SDR UALA2012092005333

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NON ROUTINE IS TO CAPTURE FABRICATION OF THE REPAIR DOUBLER AT BS 1393, BL 0, PER COA 50745 AND TASK CARD 59745401C, DUE TO THIS REPAIR CAN BE ACCOMPLISHED PER THE SRM WITHOUT DEVIATION.   TRIMMED OUT SKIN AND FABRICATED AND INSTALLED A REPAIR DOUBLER PER REO G15299, REV A AND EC-RA 5361-01023.
